 | Tylenol Extra Strength acetaminophen pain reliever/fever reducer caplets 500mg 24ct. Bottle(s) [4 on hand]
$5.75 | | | Ingredients | | Active (In Each Caplet): Acetaminophen 500 Mg...Purpose: Pain Reliever/Fever Reducer. Inactive: Carnauba Wax*, Castor Oil*, Corn Starch, FD&C Red #40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide. *Contains One Or More of These Ingredients.
|
| Pitch Line | | Uses: Temporarily Relieves Minor Aches and Pains Due to: The Common Cold, Headache, Backache, Minor Pain of Arthritis, Toothache, Muscular Aches, Premenstrual and Menstrual Cramps, Temporarily Reduces Fever.
|
| Warnings | | Liver Warning: This Product Contains Acetaminophen. The Maximum Daily Dose of This Product Is 6 Caplets (3,000 Mg) In 24 Hours. Severe Liver Damage May Occur If You Take More Than 4,000 Mg of Acetaminophen In 24 Hours, With Other Drugs Containing Acetaminophen, 3 Or More Alcoholic Drinks Every Day While Using This Product. Do Not Use: With Any Other Drug Containing Acetaminophen (Prescription Or Nonprescription). If You Are Not Sure Whether A Drug Contains Acetaminophen, Ask A Doctor Or Pharmacist. If You Are Allergic to Acetaminophen Or Any of The Inactive Ingredients In This Product. Ask A Doctor Before Use If You Have Liver Disease. Ask A Doctor Or Pharmacist Before Use If You Are Taking The Blood Thinning Drug Warfarin. Stop Use and Ask A Doctor If: Pain Gets Works Or Lasts More Than 10 Days, Fever Gets Worse Or Lasts More Than 3 Days, New Symptoms Occur, Redness Or Swelling Is Present. These Could Be Signs of A Serious Condition. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. Keep Out of Reach of Children. Overdose Warning: Taking More Than The Recommended Dose (Overdose) May Cause Liver Damage. In Case of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away. (1-800-222-1222). Quick Medical Attention Is Critical For Adults As Well As For Children Even If You Do Not Notice Any Signs Or Symptoms.
|
| Instructions | | Do Not Take More Than Directed (See Overdose Warning). Adults and Children 12 Years and Over: Take 2 Caplets Every 6 Hours While Symptoms Last. Do Not Take More Than 6 Caplets In 24 Hours, Unless Directed By A Doctor. Do Not Use For More Than 10 Days Unle
|
| | | Other Information: Store Between 20-25 C (68-77 F). Do Not Use If Carton Is Opened Or Neck Wrap Or Foil Inner Seal Imprinted With "Safety Seal(R)" Is Broken Or Missing. See End Panel For Lot Number and Expiration Date.
|
| Brand Name | Tylenol | taxable in Michigan? | No | Product Size | 24ct | Product Price | $5.75 | Storage Climate | Dry | Manufacturer | McNeil Consumer Healthcare Division Of McNeil-PPC, | Shipping Weight | 0.06 lbs. | upc | 0045044905 | |
Full-Size Product Picture |  |
|